In August I had a TT and was put on 60mcg liothyronine. I had no problems, and in fact felt really great. Both endo and GP were happy to continue, but having chosen not to undertake RAI, I was abruptly told on Monday by the surgery follow up team to change to levothyroxine 150 straight away so that blood tests in six weeks would be 'clean'. Having done as I was told, on Thursday night I slept badly and woke up Friday feeling terrible; aches and pains, really tired, racing heart. Same again today. could this just be the 'lag' between the way the two medicines work? If so wouldn't it be better to do the change gradually?
My most recent bloods (on the T3) are TSH 0.02 (0.35-5.0), free T4 <3.0 (11.0-23.0), free T3 10.4 (3.9-6.8).
Also, I'm struggling with keeping the timing of the tablets away from food in the mornings. I do need my breakfast as soon as I wake up! Is it ok to take in the evenings?